# SDR IPXA20110908001

- Difficulty date: September 8, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1789-1823
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, WHILE ACCESSING INLET HOUSING FOUND UPPER SUPPORT ANGLES CORRODED AT STR 6R FROM BS 1789 TO BS 1823.  REPLACED IAW SRM 51-40-02.
